# SDR SWAA2023022295625

- Difficulty date: January 26, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 500A AND BS 500D. AT LEVEL S-26R WL 156 AT FWD CARGO COMPARTMENT 2023-83712<[01] REPLACED SUPPORT ZEE AND FASTENER; LOCATED BETWEEN BS 500A AND BS 500D. AT LEVEL S-26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7500 SHEET 59; REV -. SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
